# SDR FDEA201901150138

- Difficulty date: January 15, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 28,214 hours, 15,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXB5327041802000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 241SF BROKEN. FABBED FLOOR PANEL 241SF ON TR#T19/1388520 IAW SRZ-25-005 REV P. PANEL INSTALLED ON W/C 240-FL-FIT, REPAIR CAT A AND MAJOR REPAIR.
